Alert archive / South Carolina / Wind Advisories in 2020
Wind Advisory 1, NWS Wilmington, NC
NWS Wilmington, NC issued this wind advisory at Feb 6, 2020, 8:31 PM EST for 8 counties in South Carolina; 6 counties in North Carolina. It took effect at Feb 7, 2020, 5:00 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2020, 8:31 PM EST (01:31 UTC)
- In effect from
- Feb 7, 2020, 5:00 AM EST
- Expired
- Feb 7, 2020, 7:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 412 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.5
The text
As transmitted.
711 WWUS72 KILM 070131 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 831 PM EST Thu Feb 6 2020 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059- 070900- /O.NEW.KILM.WI.Y.0001.200207T1000Z-200208T0000Z/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown- Central Horry-Northern Horry- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 831 PM EST Thu Feb 6 2020 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM EST FRIDAY... * WHAT...West winds 15 to 20 mph with gusts up to 40 mph expected. * WHERE...Portions of northeast South Carolina and southeast North Carolina. * WHEN...From 5 AM to 7 PM EST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Wet soils from rainfall Thursday and Thursday night, in addition to wind gusts, could result in fallen trees with weakened root systems. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
649 WWUS72 KILM 070756 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 256 AM EST Fri Feb 7 2020 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059- 071700- /O.CON.KILM.WI.Y.0001.200207T1000Z-200208T0000Z/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown- Central Horry-Northern Horry- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 256 AM EST Fri Feb 7 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of northeast South Carolina and southeast North Carolina. * WHEN...From 5 AM to 7 PM EST Friday. * IMPACTS...Gusty winds will blow around loose and unsecured objects. Tree limbs may be blown down, a few power outages may result. * ADDITIONAL DETAILS...Wet soils from rainfall overnight, in addition to wind gusts, could result in fallen trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 8
067 WWUS72 KILM 071431 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 931 AM EST Fri Feb 7 2020 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059- 080000- /O.CON.KILM.WI.Y.0001.000000T0000Z-200208T0000Z/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown- Central Horry-Northern Horry- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 931 AM EST Fri Feb 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts 40 to 55 mph expected. * WHERE...Portions of northeast South Carolina and southeast North Carolina. * WHEN...From through 7 PM EST Friday. * IMPACTS...Gusty winds will blow around loose and unsecured objects. With the wet soils from the overnight rains there is a possibility of trees falling and power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 7
313 WWUS72 KILM 072343 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 643 PM EST Fri Feb 7 2020 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059- 080045- /O.EXP.KILM.WI.Y.0001.000000T0000Z-200208T0000Z/ Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown- Central Horry-Northern Horry- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 643 PM EST Fri Feb 7 2020 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this wind advisory went out at Feb 6, 7:21 PM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Feb 6, 7:21 PM EST, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 721 PM EST Thu Feb 6 2020 .SYNOPSIS... An energetic storm system will bring strong to severe showers and thunderstorms tonight, before moving off the coast after midnight tonight. A drying trend with strong west wind can be expected Friday. Cool high pressure will build in late Friday and persist through the weekend. A warming trend is expected early next week. && .NEAR TERM /THROUGH FRIDAY NIGHT/... Strong thundershowers with a history of producing damaging winds continues to move across the Cape Fear region tonight. Severe wind gust threat will continue across the region with a chance for isolated tornadoes through this evening. Forecast remains on track with moderate to heavy rain showers ending overnight and clearing by Friday morning. Dry wx then expected for Fri into Fri night along with decreasing clouds. Main story Fri will be strong gusty winds...up to 35-40 mph, shy of Wind Advisory criteria but did include mention in the HWO. Diminishing winds then into Fri night as the pressure gradient relaxes, also allowing temps to drop into the low-mid 30s. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... The short term offers surface high pressure and weakly curved cyclonic mid level flow that will be on a downsloping trajectory. Mixing will be quite shallow and so afternoon highs are slated to be a few degrees below climatology. A very light southerly wind will bring seasonable to very slightly warm lows Saturday night. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Warm advection gets underway aloft on Sunday but once again vertical mixing will be challenged. Afternoon high temperatures will run close to 60s for the most part. As stronger surface return flow kicks in Monday this will no longer be the case despite isentropic upglide bringing an increase in cloud cover. Rain chances will then soon follow, ramping up Monday night. Weather remains similarly warm and unsettled on Tuesday as a cold front approaches, driven by a mid level impulse that passes by well to our north. Rain chances decrease slightly on Wednesday as the boundary sags to our north but it surges back to the north on Thursday. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... Strong to severe thunderstorms have worked their way through the I- 95 corridor with gusts up to 30 kts at times. Strong winds aloft have trended to stay aloft based on surface observations, although higher surface gusts will be possible for area terminals through about 6z. Strong low level wind shear from the SSW at between 45 and 60 kts at 2000 feet possible for all area terminals for the next 12 hours with improving wind conditions aloft through the day Friday. As showers and thunderstorms move through the region tonight, expect low MVFR possibly IFR conditions at times in moderate to heavy rainfall and reductions in ceilings/visibilities, with conditions improving after 12z Friday. Extended Outlook...VFR and dry over the weekend. The next chances for visual flight restrictions will early to middle of next week. && .MARINE... A Gale Warning remains in effect over all coastal waters through late aftn Friday, due to 35-40 kt gusts, both ahead of and behind a cold front crossing the area late tonight. Seas up to 10-12 out 20 nm, 4-7 ft nearshore. Quickly improving marine conditions then for Fri night as sfc high pressure builds in from the W and the pressure gradient relaxes over the local area. Wind fields all but collapse on Saturday as high pressure builds overhead. This should yield a relatively rare set of light and variable winds. Seas will not be running minimal however, still settling from the long period of agitation associated with and following the Thursday storm system. Return flow/SW winds become established on Monday and increase in speed. This allows seas to build but not to advisory levels. An approaching cold front should veer the winds heading into Tuesday. At this time some guidance is building seas into the 4-6 ft range. && .TIDES/COASTAL FLOODING... Strong offshore wind Friday may cause abnormally low tides during the low tide cycles. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...Gale Warning until 7 PM EST Friday for AMZ250-252-254-256. && SYNOPSIS...ILM NEAR TERM...MAS/MK SHORT TERM...MBB LONG TERM...MBB AVIATION...MAS MARINE...MAS/MBB TIDES/COASTAL FLOODING...MJC
Hazardous weather outlook, Feb 6, 4:27 PM EST, 4 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 427 PM EST Thu Feb 6 2020 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059- 072130- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Georgetown-Central Horry-Northern Horry- 427 PM EST Thu Feb 6 2020 ...TORNADO WATCH 31 IN EFFECT UNTIL 1 AM EST FRIDAY... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. South winds will gust up to 35 mph outside of the storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. West winds will gust up to 35-40 mph Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-072130- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 427 PM EST Thu Feb 6 2020 ...GALE WARNING IN EFFECT UNTIL 7 PM EST FRIDAY... ...TORNADO WATCH 31 IN EFFECT UNTIL 1 AM EST FRIDAY... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Tornado Watch. In additions, severe TSTMs are possible tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-056-072130- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 427 PM EST Thu Feb 6 2020 ...TORNADO WATCH 31 IN EFFECT UNTIL 1 AM EST FRIDAY... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. South winds will gust up to 35-40 mph outside of the storms. Elevated surf expected tonight, especially coastal Brunswick. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Abnormally low, low tides on Friday. West winds will gust up to 35- 40 mph Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 6, 4:13 PM EST, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Wilmington NC
413 PM EST Thu Feb 6 2020
SCZ017-023-062215-
Marlboro SC-Darlington SC-
413 PM EST Thu Feb 6 2020
...SPECIAL WEATHER STATEMENT FOR NORTHERN DARLINGTON AND MARLBORO
COUNTIES UNTIL 515 PM EST...
At 412 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Hoffman to 14 miles north of Clyde.
Movement was east at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Bennettsville, Hartsville, Mccoll, North Hartsville, Dovesville,
Lydia, Auburn, Swift Creek, Wallace, Clyde, Oats, Chavistown, Floyd,
Kellytown, Society Hill, Tatum and Carolina Pines Regional Medical
Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.
&&
LAT...LON 3449 8005 3450 7998 3449 7996 3449 7988
3455 7982 3461 7981 3461 7978 3465 7980
3469 7987 3474 7989 3477 7993 3481 7993
3481 7968 3465 7949 3420 8011 3428 8013
3432 8017 3436 8018 3433 8024 3437 8029
TIME...MOT...LOC 2112Z 276DEG 23KT 3505 7963 3458 8028
21Special weather statement, Feb 6, 5:46 PM EST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Wilmington NC
546 PM EST Thu Feb 6 2020
SCZ023-024-032-033-062330-
Marion SC-Dillon SC-Florence SC-Darlington SC-
546 PM EST Thu Feb 6 2020
...SPECIAL WEATHER STATEMENT FOR FLORENCE...SOUTHWESTERN DILLON...
SOUTHEASTERN DARLINGTON AND MARION COUNTIES UNTIL 630 PM EST...
At 546 PM EST, Doppler radar was tracking a strong thunderstorm near
Florence, moving east at 50 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Florence, Marion, Mullins, Timmonsville, Latta, Pamplico, Quinby,
Sellers, Fork, Blue Brick, Zion, Mars Bluff, Gapway, Cartersville,
Florence Darlington Technical College Main Campus, Rains, New Hope,
Sardis, Hyman and Effingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
A Tornado Watch remains in effect until 100 AM EST for northeastern
South Carolina.
LAT...LON 3437 7971 3430 7966 3430 7963 3433 7962
3428 7952 3438 7940 3427 7922 3413 7921
3409 7925 3407 7924 3406 7925 3403 7930
3401 7931 3387 7983 3389 7985 3389 7995
3395 7997 3399 7989 3408 8003 3409 8007
TIME...MOT...LOC 2246Z 256DEG 42KT 3412 7982
21Special weather statement, Feb 6, 6:00 PM EST, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Wilmington NC
600 PM EST Thu Feb 6 2020
NCZ087-096-099-SCZ024-033-059-070000-
Robeson NC-Columbus NC-Bladen NC-Marion SC-Northern Horry SC-
Dillon SC-
600 PM EST Thu Feb 6 2020
...SPECIAL WEATHER STATEMENT FOR ROBESON...BLADEN...NORTHWESTERN
COLUMBUS...SOUTHEASTERN DILLON...NORTHWESTERN HORRY AND NORTHEASTERN
MARION COUNTIES UNTIL 700 PM EST...
At 600 PM EST, Doppler radar was tracking a strong thunderstorm near
Elrod, or 8 miles west of Lumberton, moving east at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Lumberton, Dillon, Whiteville, Elizabethtown, Pembroke, Fairmont, St.
Pauls, Chadbourn, Bladenboro, Rowland, Fair Bluff, Lake View,
Boardman, Rex, Hamer, Ammon, Hestertown, Southeastern Community
College, White Oak and Galivants Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
A Tornado Watch remains in effect until 100 AM EST for southeastern
North Carolina...and northeastern South Carolina.
LAT...LON 3495 7903 3490 7894 3484 7890 3485 7880
3485 7850 3477 7843 3475 7839 3470 7837
3469 7835 3442 7854 3403 7925 3405 7927
3407 7924 3409 7925 3413 7921 3427 7922
3438 7940 3428 7952 3432 7960 3464 7924
TIME...MOT...LOC 2300Z 278DEG 34KT 3461 7915
21Local storm report, Feb 6, 6:36 PM EST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
636 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 4 S BENNETTSVILLE 34.57N 79.69W
02/06/2020 MARLBORO SC EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED ROOF BLOWN OFF OF HOUSE.
&&
EVENT NUMBER ILM2000003
KOCHASICThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:22 PM EST | Areal Flood Advisory | ILM | Florence, Marion | 3 hr |
| Feb 6, 9:10 PM EST | Areal Flood Advisory | ILM | Horry | 3 hr |
| Feb 6, 9:27 PM EST | River Flood Warning | ILM | Dillon, Horry, Marion | 22 days |
| Feb 6, 10:24 PM EST | Special Weather Statement | ILM | Horry | 36 min |
| Feb 6, 10:47 PM EST | Areal Flood Advisory | ILM | Darlington, Florence, Marlboro, Williamsburg | 2 hr |
| Feb 6, 11:03 PM EST | Special Weather Statement | ILM | Williamsburg | 42 min |
| Feb 6, 11:58 PM EST | Areal Flood Advisory | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 105 min |
| Feb 7, 12:09 AM EST | Special Weather Statement | ILM | Georgetown | 36 min |
| Feb 7, 12:36 AM EST | Special Weather Statement | ILM | Horry | 24 min |
| Feb 7, 12:58 AM EST | Areal Flood Advisory | ILM | Horry | 88 min |
| Feb 7, 12:59 AM EST | Severe Thunderstorm Warning | ILM | Horry | 31 min |
| Feb 7, 4:50 AM EST | Special Weather Statement | ILM | Darlington, Florence, Marlboro | 25 min |
| Feb 6, 9:20 PM EST | Special Marine Warning | ILM | 25 min | |
| Feb 6, 9:27 PM EST | River Flood Warning | ILM | Bladen | 21 days |
| Feb 6, 10:19 PM EST | Special Marine Warning | ILM | 26 min | |
| Feb 6, 10:27 PM EST | Special Marine Warning | ILM | 33 min | |
| Feb 6, 10:59 PM EST | Special Weather Statement | ILM | Columbus | 31 min |
| Feb 6, 11:01 PM EST | Special Marine Warning | ILM | 29 min | |
| Feb 6, 11:19 PM EST | Special Weather Statement | ILM | Brunswick | 26 min |
| Feb 6, 11:25 PM EST | Special Marine Warning | ILM | 35 min | |
| Feb 6, 11:28 PM EST | Areal Flood Advisory | ILM | Brunswick, New Hanover, Pender | 3 hr |
| Feb 6, 11:30 PM EST | Special Marine Warning | ILM | 30 min | |
| Feb 6, 11:44 PM EST | Special Weather Statement | ILM | Brunswick, Pender | 31 min |
| Feb 6, 11:49 PM EST | Special Marine Warning | ILM | 26 min | |
| Feb 6, 11:59 PM EST | Special Marine Warning | ILM | 31 min | |
| Feb 7, 12:05 AM EST | Special Marine Warning | ILM | 25 min | |
| Feb 7, 12:14 AM EST | Special Weather Statement | ILM | New Hanover | 61 min |
| Feb 7, 12:21 AM EST | Severe Thunderstorm Warning | ILM | Brunswick, New Hanover | 24 min |
| Feb 7, 12:23 AM EST | Special Marine Warning | ILM | 52 min | |
| Feb 7, 12:29 AM EST | Special Marine Warning | ILM | 31 min | |
| Feb 7, 12:46 AM EST | Special Marine Warning | ILM | 29 min | |
| Feb 7, 12:51 AM EST | Special Marine Warning | ILM | 24 min | |
| Feb 7, 12:53 AM EST | Special Marine Warning | ILM | 37 min | |
| Feb 7, 1:16 AM EST | Special Weather Statement | ILM | Brunswick | 29 min |
| Feb 7, 1:18 AM EST | Special Marine Warning | ILM | 27 min | |
| Feb 7, 1:30 AM EST | Special Weather Statement | ILM | Pender | 30 min |
| Feb 7, 2:04 AM EST | Special Weather Statement | ILM | Pender | 26 min |
| Feb 7, 3:06 PM EST | Low Water Advisory | ILM | 11 hr | |
| Feb 7, 6:37 PM EST | Small Craft Advisory | ILM | 12 hr |
Nearby
Wind Advisories in South Carolina, 2020Wind Advisories in North Carolina, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.